# SDR SWAA2025120441472

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 64,713 hours, 39,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY LIGHTING BATTERY PACK FAILED A CAPACITY CHECK.   REMOVED & REPLACED THE BATTERY IAW MM 33-51-06.
